# SDR GUUA10040601

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 22,859 hours, 27,577 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9292 JAX/TPA DURING FLIGHT THE LANDING GEAR HANDLE LIGHT ILLUMINATED AFTER TAKEOFF AND FLICKERED DURING FLIGHT WITH THE GEAR RETRACTED.  CONTINUED, LANDED WITHOUT INCIDENT.  ADJUSTED THE RT MAIN LANDING GEAR UPLOCK SWITCH, LANDING GEAR OPERATIONAL CHECK NORMAL.
